Skip to Content

What percent of people have had a weight gain after taken wellbutrin?

Responses (3)

PhyllisGail 16 Nov 2011

I lost weight on Wellbutrin as it suppressed my appetite and I had to remind myself to eat. It was a very good med for me and eased the depression totally. My appetite did come back after about a month. I think it is a usual side effect.

Best of health to us all,

PG

PUMPGIRL 17 Nov 2011

Thanks you.

Anonymous 16 Nov 2011

Hello PUMPGIRL. Wellbutrin is not known as a drug where people gain weight on. So, as to a percentage, it would be low. Thats a certain, how low well, that would be known in clinical trials, studies. I was on it, and gained not a pound. Very best to you,

dream2727 5 Dec 2011

Hello PUMPGIRL

I gain a little and I won't loose any while on wellbutrin. Its like Im just at a stand still now.

Dream2727

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Does Wellbutrin Sr cause weight gain?

Posted 31 Dec 2011 1 answer

Wellbutrin XL and weight gain?

Posted 12 Jun 2014 2 answers

Paxil and Wellbutrin SR taken together?

Posted 11 Sep 2015 3 answers